# SDR 97ZZZX3427

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56055
- Make and model: Piper PA-28-140
- Aircraft serial: 287325563
- Engine: Lyc O320E2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 639017
- Condition: Leaking
- Location: Firewall
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AIRCRAFT FUEL HOSES DETERIORATED AND LEAKING.  HOSES FROM FIREWALL FORWARD NEED FIRE SLEEVE REMOVED AND CHECKED FOR CORROSION.  P/N AFFECTED 639017, 6390102, 6390114, AND P/N 6390118.  ACFT TT:  600 - 2400 HOURS.
